View Single Post
Old 05-14-2012, 08:54 PM   #1
June89 June89 is offline
Senior Member
(female)
 
Join Date: Feb 2012
Location: ontario,canada
Posts: 112
June89 HB UserJune89 HB UserJune89 HB UserJune89 HB UserJune89 HB UserJune89 HB UserJune89 HB User
NSVN, pain is ++++

Hi, feeling very bad today. The pain in my feet is driving me nuts. I have my 3rd IVIG treatment this Friday, so far no good changes. My feet feel like the insides are tied together so tight & now its drawing in my ankles. My feet feel like heavy bricks. It is hard to describe but my right foot feels not like a foot, the identity feels gone. Not sure what to make of it? My breakthrough pain pill is not working so good. (oxicodent) I am still not so sure what NSVN all means, anyone want to help me understand I would appreciate. I'll keep you updated. Thanks June

 
Reply With Quote
The following user gives a hug of support to June89:
tingles (05-15-2012)